# SDR SWAA2025052273677

- Difficulty date: May 22, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 48,193 hours, 34,595 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT RECLINE OPERABLE ON EMERGENCY EXIT SEAT 11D. <[01] DISABLED PASSENGER CABIN SEAT RECLINE ON EMERGENCY EXIT SEAT 11D PER [CMM 25-21-45 (NO FOLLOW-ON ACTIONS REQUIRED)]
